# SDR SCNA20201116294

- Difficulty date: November 6, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON LOWER LEFT WING SKIN UPPER SURFACE TRAILING EDGE AT ORSS 261.  REPAIRED LT WING LOWER SKIN UPPER SURFACE TRAILING EDGE AT ORSS 261, PER ENGINERRING TASK CARD ENG-57SCA-10671 REV: 00 DATE: 11/06/2020 AND ATS ER 20-03468 REV 3 NRC: WINGS 5151 ID: 00457.
